# SDR CALA2009020500086

- Difficulty date: February 4, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 67,344 hours, 36,118 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C27755
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT FUSELAGE SKIN 36 INCHES FORWARD OF CARGO AT S19 R CRACKED 1.125 INCH LONG.  COMPLIED WITH HFEC, CRACK VERIFIED PER NDT PART 61-00-00 FIG 23.  REPAIRED IN ACCORDANCE WITH SRM 53-00-01, REPAIR 31, DETAIL FIG 201.
